# SDR WX0A2017073280

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- Aircraft time: 69,859 hours, 42,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CHEMICAL BURN ODOR IN CABIN.  COMPLIED WITH ODOR TROUBLESHOOTIN, NO DEFECTS NOTED.
